# SDR USAA960688

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 857
- Part time: 45,886 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND 1.375 INCH CRACK AFT GALLEY DOOR CUT OUT FORWARD LOWER CORNER (STRINGER 17 R BS 857) FUSELAGE SKIN.  INSTALLED TRIPLER, REPAIRED PER SRM 53-30-3 FIG 24, EA 58949.  (M)
